[1] L. Abatangelo, V. Bonnaillie-Noël, C. Léna, P. Musolino: Asymptotic behavior of $u$-capacities and singular perturbations for the Dirichlet-Laplacian, ESAIM Control Optim. Calc. Var. 27 (2021), suppl., Paper No. S25, 43 pp.
[2] B. Abbondanza, S. Biagi: Riesz-type representations formulas for subharmonic functions in sub-Riemannian settings, Comm. Pure and Appl. Anal 20 (2021), 3143-3174.
[3] Y. Aharonov, J. Behrndt, F. Colombo, P. Schlosser: Green's function for the Schrödinger equation with a generalized point interaction and stability of superoscillations, J. Differential Equations 277, (2021), 153-190.
[4] Y. Aharonov, F. Colombo, I. Sabadini, T. Shushi, D. C. Struppa, J. Tollaksen: A new method to generate superoscillating functions and supershifts, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 477(2249) (2021)
[5] D. Alpay, F. Colombo, K. Diki, I. Sabadini: On a Polyanalytic Approach to Noncommutative de Branges–Rovnyak Spaces and Schur Analysis, Integral Equations Operator Theory 93(4) (2021)
[6] D. Alpay, F. Colombo, S. Pinton, I. Sabadini: Holomorphic functions, relativistic sum, Blaschke products and superoscillations, Anal. Math. Phys. 11(3) (2021)
[7] D. Alpay, F. Colombo, S. Pinton, I. Sabadini, D.C. Struppa: Infinite-order Differential Operators Acting on Entire Hyperholomorphic Functions, J. Geom. Anal. 31, (2021), no. 10, 9768-9799.
[8] D. Alpay, F. Colombo, I. Sabadini: Superoscillations and Analytic Extension in Schur Analysis, J. Fourier Anal. Appl. 27(2), (2021), 28.
[9] G. Arioli, F. Gazzola, H. Koch: Uniqueness and bifurcation branches for planar steady Navier-Stokes equations under Navier boundary conditions, J. Math. Fluid. Mech. 23:49, (2021)
[10] G. Arioli, H.Koch: A Hopf Bifurcation in the Planar Navier–Stokes Equations, J. Math. Fluid Mech. 23:70, (2021)
[11] G. Arioli, G. Valente: What Is Really Quantum in Quantum Econophysics?, Philosophy of Science, 88 (2021) 665-685
[12] A. Aspri, E. Beretta, M. De Hoop, A.L. Mazzucato: Detection of dislocations in a 2D anisotropic elastic medium, Rend. Mat. Appl. 42(3), (2021), 183-195.
[13] A. Aspri, E. Beretta, A. Gandolfi, E. Wasmer: Mortality containment vs. Economics Opening: Optimal policies in a SEIARD model, J. Math. Econom. 93, (2021), 102490.
[14] T. Bartsch, R. Molle, M. Rizzi, G. Verzini: Normalized solutions of mass supercritical Schrödinger equations with potential, Comm. PDE 46, (2021), no. 9, 1729-1756.
[15] V. Barutello, R. Ortega, G. Verzini: Regularized variational principles for the perturbed Kepler problem, Adv. Math. 383 (2021), 1-64
[16] E. Berchio, A. Falocchi, M. Garrione: On the stability of a nonlinear nonhomogeneous multiply hinged beam, SIAM J. Appl. Dyn. Syst. 20 (2021), 908-940
[17] E. Berchio, A. Falocchi: A positivity preserving property result for the biharmonic operator under partially hinged boundary conditions, Ann. di Mat. Pura ed Appl. 200 (2021), 1651-1681
[18] E. Berchio, A. Falocchi: About symmetry in partially hinged composite plates, Appl. Math. Optim. 84 (2021), 2645-2669
[19] E. Berchio, A. Falocchi: Maximizing the ratio of eigenvalues of non-homogeneous partially hinged plates, J. Spectr. Theory 11 (2021), 743-780 
[20] E. Beretta, M.C. Cerutti, L. Ratti: Lipschitz stable determination of small conductivity inclusions in a semilinear equation from boundary data, Math. Eng. 3(1), (2021), 1-10.
[21] E. Beretta, E. Francini, S. Vessella: Lipschitz stable determination of polygonal conductivity inclusions in a two-dimensional layered medium from the dirichlet-to-neumann map, SIAM J. Math. Anal. 53(4) (2021), 4303-4327.
[22] S. Biagi, M. Bramanti: Non-divergence operators structured on homogeneous Hörmander vector fields: heat kernels and global Gaussian bounds. Advances in Differential Equations. Volume 26, Numbers 11-12, November/December 2021
[23] S. Biagi, A. Bonfiglioli, M. Bramanti: Global estimates in Sobolev spaces for homogeneous Hörmander sum of squares. Journal of Math. Anal. and Appl. 498(1) (2021)
[24] S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi: Semilinear elliptic equations involving mixed local and nonlocal operators, Proc. Roy. Soc. Edinburgh Sect. A 151(5) (2021), 1611-1641.
[25] S. Biagi, F. Esposito, E. Vecchi: Symmetry and monotonicity of singular solutions of double phase problems, J. Differential Equations 280 (2021), 435-463.
[26] S. Biagi, A. Pinamonti, E. Vecchi: Pohozaev-type identities for differential operators driven by homogeneous vector fields, NoDEA Nonlinear Differential Equations Appl. 28(1), (2021), 25 pp.
[27] E. Bonetti, C. Cavaterra, F. Freddi, M. Grasselli, R. Natalini: Chemomechanical degradation of monumental stones: Preliminary results, Springer INDAM Series 41, (2021), 59-72.
[28] M. Bramanti: Space regularity for evolution operators modeled on Hörmander vector fields with time dependent measurable coefficients, J. Evol. Equ. 21(2) (2021), 1419-1448.
[29] M. Bramanti, G. Cupini, E. Lanconelli, E. Priola: Errata to "Global $L^p$ estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients", Math. Nachr. 286, No. 11-12, 1087 -1101 (2013). Math. Nachr. 2021, vol. 294: pp. 1839--1842.
[30] D. Bucur, I. Fragalà: Symmetry results for variational energies on convex polygons, ESAIM Control Optim. Calc. Var. 27, (2021), 3.
[31] D. Bucur, I. Fragalà, A. Giacomini: Multiphase free discontinuity problems: Monotonicity formula and regularity results, Ann. Inst. H. Poincare (C) Anal. Non Lineaire 38, (2021), no. 5, 1553-1582.
[32] F. Camilli, G. Cavagnari, R. De Maio, B. Piccoli: Superposition principle and schemes for measure differential equations, Kinet. Relat. Models 14(1), (2021), 89-113.
[33] P. Cannarsa, F. Gazzola: Dynamic optimization for beginners - with prerequisites and applications, EMS, 2021
[34] M. Capolli, A. Maione, A.M. Salort, E. Vecchi: Asymptotic Behaviours in Fractional Orlicz–Sobolev Spaces on Carnot Groups, J. Geom. Anal. 31(3), (2021), 3196-3229.
[35] D. Castorina, G. Catino, C. Mantegazza: A triviality result for semilinear parabolic equations, Math. Eng. 4(1), (2021).
[36] G. Catino, F. Gazzola, P. Mastrolia: A conformal Yamabe problem with potential on the Euclidean space, Ann. Mat. Pura Appl. 200, 2021, 1987-1998
[37] G. Catino, D.D. Monticelli, F. Punzo: The Poisson equation on Riemannian manifolds with weighted Poincaré inequality at infinity, Ann. Mat. Pura Appl. 200(2), (2021), 791-814.
[38] G. Cavagnari, A. Marigonda, M. Quincampoix: Compatibility of state constraints and dynamics for multiagent control system, J. Evol. Equ. 21(4) (2021), 4491-4537
[39] L. Cherfils, H. Fakih, M. Grasselli, A. Miranville: A convergent convex splitting scheme for a nonlocal Cahn-Hilliard-Oono type equation with a transport term, ESAIM: Mathematical Modelling and Numerical Analysis 55, (2021), S225-S250.
[40] F. Colombo, D. Deniz González, S. Pinton: The Noncommutative Fractional Fourier Law in Bounded and Unbounded Domains, Complex Anal. Oper. Theory 15(7) (2021)
[41] F. Colombo, J. Gantner, S. Pinton: An Introduction to Hyperholomorphic Spectral Theories and Fractional Powers of Vector Operators, Adv. Appl. Clifford Algebr. 31(3) (2021)
[42] F. Colombo, I. Sabadini, D.C. Struppa, A. Yger: Gauss sums, superoscillations and the Talbot carpet, J. Math. Pures Appl. 147, (2021), 163-178.
[43] M. Conti, L. Liverani, V. Pata: The MGT-Fourier model in the supercritical case, J. Differential Equations 301 (2021), 543-567.
[44] M. Conti, V. Danese, V. Pata: Aging of viscoelastic materials: A mathematical model, Springer INDAM Series 41, (2021), 135-146.
[45] M. Conti, L. Liverani, V. Pata: A note on the energy transfer in coupled differential systems, Commun. Pure Appl. Anal. 20(5), (2021), 1821-1831.
[46] M. Conti, V. Pata, M. Pellicer, R. Quintanilla: A new approach to mgt-thermoviscoelasticity, Discrete Contin. Dyn. Syst. 41(10) (2021), 4645 - 4666.
[47] G. Crasta, I. Fragalà: On the supremal version of the Alt-Caffarelli minimization problem, Adv. Calc. Var. 14(3) (2021), 327-341.
[48] E. Davoli, M. Kružík, P. Piovano, U. Stefanelli: Magnetoelastic thin films at large strains, Contin. Mech. Thermodyn. 33(2), (2021), 327-341.
[49] F. Dell'Oro: On the stability of Bresse and Timoshenko systems with hyperbolic heat conduction, J. Differential Equations 281 (2021), 148-198
[50] F. Dell'Oro, Y. Mammeri: Benjamin–Bona–Mahony Equations with Memory and Rayleigh Friction, Appl. Math. Optim. 83(2), (2021), 813-831.
[51] F. Dell'Oro, V. Pata: Second Order Linear Evolution Equations with General Dissipation, Appl. Math. Optim. 83(3), (2021), 1877-1917.
[52] M. Di Cristo, L. Rondi: Interior decay of solutions to elliptic equations with respect to frequencies at the boundary, Indiana Univ. Math. J. 70(4) (2021), 1303-1334.
[53] M. Di Cristo, L. Rondi: The distance from the boundary in a Riemannian Manifold: Regularity up to a conformal change of the metric, Indiana Univ. Math. J. 70(4) (2021), 1283-1302.
[54] S. Dipierro, B. Pellacci, E. Valdinoci, G. Verzini: Time-fractional equations with reaction terms: fundamental solutions and asymptotics, Discrete Contin. Dyn. Syst. 41(1), (2021), 257–275.
[55] P. Dulio, E. Laeng: Generalization of Heron’s and Brahmagupta’s equalities to any cyclic polygon, Aequationes Math. 95, (2021), no. 5, 941-952.
[56] V. Felli, B. Noris, R. Ognibene: Eigenvalues of the Laplacian with moving mixed boundary conditions: the case of disappearing Dirichlet region, Calc. Var. Partial Differential Equations 60(1), (2021), 12.
[57] V. Felli, B. Noris, R. Ognibene: Eigenvalues of the Laplacian with moving mixed boundary conditions: the case of disappearing Dirichlet region. Calc. Var. Partial Differential Equations 60, 12 (2021).
[58] L. Fornari, E. Laeng, V. Pata: A direct computation of a certain family of integrals, Arab J. Math. Sci. 27(2) (2021), 249-252
[59] S. Frigeri, C.G. Gal, M. Grasselli: Regularity results for the nonlocal Cahn-Hilliard equation with singular potential and degenerate mobility, J. Differential Equations 287, (2021), 295-328.
[60] M. Garrione: Beams with an intermediate pier: spectral properties, asymmetry and stability, Math. Eng. 3(2), (2021), Paper no. 16, 21 pp.
[61] M. Garrione: Vanishing diffusion limits for planar fronts in bistable models with saturation, Trans. Amer. Math. Soc. 374 (2021), 3999-4021
[62] F. Gazzola: An optimal control problem for virus propagation and economic loss, Rendiconti Sem. Mat. Univ. Pol. Torino 97, 2021, 1-23
[63] F. Gazzola, E.M. Marchini: The moon lander problem revisited, Math. Eng. 3(5), (2021), 1-14
[64] F. Gazzola, E.M. Marchini: A minimal time optimal control for a drone landing problem, ESAIM-COCV 27, 2021, 99
[65] F. Gazzola, A. Soufyane: Long-time behavior of partially damped systems modeling degenerate plates with piers, Nonlinearity 34 (2021) 7705-7727
[66] F. Gazzola, G. Sperone: Bounds for Sobolev embedding constants in non-simply connected planar domains,In: Geometric Properties for Parabolic and Elliptic PDEs, V. Ferone et al. (eds.), Springer INdAM Series 47, 2021, 103-125
[67] F. Gazzola, G. Sperone: Remarks on radial symmetry and monotonicity for solutions of semilinear higher order elliptic equations, Math. in Eng. 4(5), 2022, 1-24
[68] U. Gianazza, S. Salsa: On the Harnack inequality for non-divergence parabolic equations, Math. Eng. 3(3), (2021), Paper no. 20, 11 pp.
[69] F. Giuliani: Transfers of energy through fast diffusion channels in some resonant PDEs on the circle, §Discrete Contin. Dyn. Syst. 41(11) (2021), 5057-5085
[70] F. Giuliani, M. Guardia, P. Martin, S. Pasquali: Chaotic resonant dynamics and exchanges of energy in Hamiltonian PDEs, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 32(1) (2021), 149-166
[71] F. Giuliani, M. Guardia, P. Martin, S. Pasquali: Chaotic-Like Transfers of Energy in Hamiltonian PDEs, Comm. Math. Phys. 384(2) (2021), 1227-1290
[72] G. Grillo, G. Meglioli, F. Punzo: Smoothing effects and infinite time blowup for reaction-diffusion equations: An approach via Sobolev and Poincaré inequalities, J. Math. Pures Appl. 151, (2021), 99-131.
[73] G. Grillo, G. Meglioli, F. Punzo: Global existence of solutions and smoothing effects for classes of reaction–diffusion equations on manifolds, J. Evol. Equ. 21, (2021), no. 2, 2339-2375.
[74] G. Grillo, M. Muratori, F. Punzo: Fast diffusion on noncompact manifolds: Well-posedness theory and connections with semilinear elliptic equations, Trans. Amer. Math. Soc. 374 (2021), 6367-6396
[75] T. Kawakami, M. Muratori: Nonexistence of Radial Optimal Functions for the Sobolev Inequality on Cartan-Hadamard Manifolds, Springer INdAM Series 47 (2021), 183-203
[76] L.C. Kreutz, P. Piovano: Microscopic validation of a variational model of epitaxially strained crystalline films, SIAM J. Math. Anal. 53(1), (2021), 453-490.
[77] A. Leaci, F. Tomarelli: Bilateral Riemann-Liouville Fractional Sobolev spaces, Note di Matematica 14(2) (2021), 61-83
[78] A. Leaci, F. Tomarelli:
Bilateral Riemann Liouville Fractional Sobolev spaces, NOTE MAT. 41 (2) (2021), 61-83.
[79] F. Maddalena, D. Percivale, F. Tomarelli: Elastic-brittle reinforcement of flexural structures, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 32(4) (2021), 691-724
[80] F. Maddalena, D. Percivale, F. Tomarelli:
Elastic-brittle reinforcement of flexural structures (dedicated to Guido Stampacchia), REND. LINCEI MAT. APPL. 32 (4) (2021) 691-724.
[81] E. Maluta: Diametral points and diametral pairs in Banach spaces, J. Math. Anal. App. 494(2), (2021), 124648.
[82] G. Meglioli, F. Punzo: Blow-up and global existence for solutions to the porous medium equation with reaction and fast decaying density, Nonlinear Anal. 203, (2021), 112187.
[83] G. Meglioli, F. Punzo: Blow-up and global existence for the inhomogeneous porous medium equation with reaction, Rend. Mat. Appl. 42(3-4), (2021), 271-292.
[84] E. Moreira dos Santos, G. Nornberg, N. Soave: On unique continuation principles for some elliptic systems, Ann. Inst. H. Poincare (C) Anal. Non Lineaire 38, (2021), no. 5, 1667-1680.
[85] M. Muratori: Some recent advances in nonlinear diffusion on negatively-curved Riemannian manifolds: from barriers to smoothing effects, Boll. Unione Mat. Ital. 14(1), (2021), 69-97.
[86] B. Pellacci, A. Pistoia, G. Vaira, G. Verzini: Normalized concentrating solutions to nonlinear elliptic problems, J. Differential Equations 275 (2021), 882-919
[87] D. Pierotti, N. Soave, G. Verzini: Local minimizers in absence of ground states for the critical NLS energy on metric graphs, Proc. Roy. Soc. Edinburgh Sect. A 151, (2021), 705-733
[88] F. Punzo: Global Solutions of Semilinear Parabolic Equations on Negatively Curved Riemannian Manifolds, J. Geom. Anal. 31(1), (2021), 543-559.
[89] G. Verzini: Foreword to the special issue Contemporary PDEs between theory and modeling, Math. Eng. 3(3) (2021), pp. I-IV.    
Politecnico di Milano - Dipartimento di Matematica